# SDR TSAA9834277

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: HG480B13
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER AIRSPEED, ALTIMETER, AND VERTICAL SPEED INDICATOR ERRATIC.  REPLACED NR 2 DADC IAW MM 34-12-11.  AIRCRAFT RETURNED TO SERVICE.  (X)
